Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 2, Pages 137-144

Random vector variational inequalities and random noncooperative vector equilibrium

Gue Myung Lee,1 Byung Soo Lee,2 and Shih-Sen Chang3

1Pukyong National University, Department of Applied Mathematics, 599-1 Daeyeon-dong, Nam-gu, Pusan 608-737, Korea
2Kyungsung University, Department of Mathematics, 110-1 Daeyeon-dong, Nam-gu, Pusan 608-736, Korea
3Sichuan University, Department of Mathematics, Sichuan, Chengdu 610064, China

Received 1 September 1995; Revised 1 October 1996

Copyright © 1997 Gue Myung Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we prove some existence theorems for random vector variational inequalities and an existence theorem for the random noncooperative vector equilibrium under suitable assumptions.